# SDR REXA2017030400333

- Difficulty date: March 4, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 20,502 hours, 13,093 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Tube
- Condition: Broken
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN RIGID TUBE AT FWD F/A STATION MAS, FOUND BROKEN.  REMOVED AND REPLACED THE  OXYGEN SUPPLY TUBE IAW AMM 35-13-01.
